Jump to content
Important Survey - Please Participate ×

toleration through exercise


[wc...]

Recommended Posts

l am aware that withdraw symptoms usually take a relatively long time to subside, but this is a genuine nightmare! l had (have) been on Klonopin and Ativan daily for 25 years until one year ago, when a detox facility abruptly stopped this and put me on a protocol of phenobarbytol and gabapintin. For this past year, l have occasionally used benzos when things seemed absolutely unbearable. After reading some of your information, my suspicion that this usage is only promulgating and lengthening my horror are confirmed. My plethora of symptoms include extremely high anxiety (of course), panic attacks, incessant ''brain noise'', or tinnitus, headaches, agoraphobia, intense sensitivity to sounds, thoughts and visual stimuli, skin "crawling", and more...the works. For me, the only thing that seems to help right now is vigorous exercise, when l can force myself. My cognition and memory are absolutely in a shambles. l am trying to reason out where to go from here. Thank you for your time and this site.
Link to comment
Share on other sites

Hi wcvsan,

 

Glad you found us! I find that if I get over-stimulated by too bright of lights, loud noises my symptoms get worse. I'm glad the exercising works for you.

 

I'm sorry for all the symptoms you're having, we're here to give you support through this. Welcome to BenzoBuddies.  :)

Link to comment
Share on other sites

I'm sure you have already learned a lot about yourself and what helps and hurts. But you have been suffering for a long time. Of course you're wondering how much longer it will be, and how many of your symptoms will go away.

 

I wasn't on the length of time or dose as you, but I've had 100% relief. The last to return was sharp, quick thinking. It felt mentally sluggish and stupid for many months. It will take you longer, but I think you can anticipate total relief as well.

 

Hang out here for the support you need. You have already proven yourself to be very very strong and determined. Way to go!

Link to comment
Share on other sites

×
×
  • Create New...